# SDR ASOA201610250615

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 33,733 hours, 24,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT TURN ON.  THE EMERGENCY LIGHT SYSTEM WAS CHARGED AND FAULT NO LONGER EXIST.  A/C WAS APPROVED FOR RETURN TO SERVICE.
